MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ MINI PEN NEEDLE; HYPODERMIC SINGE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ MINI PEN NEEDLE; HYPODERMIC SINGE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd ultra-fine¿ mini pen needle was unable to attach to the insulin pen.The following information was provided by the initial reporter: consumer reported that the needle hub will not attach onto the insulin pen because it is not properly threaded.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description

Brand Name
BD ULTRA-FINE¿ MINI PEN NEEDLE
Common Device Name
HYPODERMIC SINGE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15753546
Report Number9616656-2022-01209
Device Sequence Number2983691
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Model Number8975
Device Catalogue Number320882
Device Lot Number1075796
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown